# SDR USAA2010060191046

- Difficulty date: May 29, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 32,133 hours, 11,648 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Actuator
- Part number: FE277000
- Part serial: 490
- Condition: Low Pressure
- Location: Emergency Exit
- Part time: 32,133 hours, 11,648 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LOG PAGE 8749849 - FLT 1970-CLT - EES - CHECK ALL SLIDE DOOR BOTTLE PRESSURE INDICATIONS FOR PROPER READINGS AND INTERFACE WITH CIDS CAUTION PANEL.  MAINTENANCE SERVICED R3 DOOR ACTUATOR PER AIRBUS MAINTENANCE MANUAL 52-22-00. ALL FAULTS CLEARED.
